Advanced Search
Article Contents
Article Contents

Multiple periodic solutions to a discrete $p^{(k)}$ - Laplacian problem

Abstract Related Papers Cited by
  • We investigate the existence of multiple periodic solutions to the anisotropic discrete system. We apply the linking method and a new three critical point theorem which we provide.
    Mathematics Subject Classification: Primary: 39A10; Secondary: 34B15, 65Q20.


    \begin{equation} \\ \end{equation}
  • [1]

    R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, New York, 1992.


    C. Bereanu, P. Jebelean and C. Şerban, Periodic and Neumann problems for discrete $p(\cdot )-$Laplacian, J. Math. Anal. Appl., 399 (2013), 75-87.doi: 10.1016/j.jmaa.2012.09.047.


    C. Bereanu, P. Jebelean and C. Şerban, Ground state and mountain pass solutions for discrete $p(\cdot )-$Laplacian, Bound. Value Probl., 104 (2012), 1-13.doi: 10.1186/1687-2770-2012-104.


    G. Bonanno and P. Candito, Nonlinear difference equations investigated via critical point methods, Nonlinear Anal., Theory Methods Appl. A, 70 (2009), 3180-3186.doi: 10.1016/j.na.2008.04.021.


    G. Bonanno and P. Candito, Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities, J. Differ. Eqs, 244 (2008), 3031-3059.doi: 10.1016/j.jde.2008.02.025.


    G. Bonanno and S. A. Marano, On the structure of the critical set of non-differentiable functions with a weak compactness condition, Appl. Anal., 89 (2010), 1-10.doi: 10.1080/00036810903397438.


    A. Cabada and S. Tersian, Multiplicity of solutions of a two point boundary value problem for a fourth-order equation, Appl. Math. Comput., 219 (2013), 5261-5267.doi: 10.1016/j.amc.2012.11.066.


    Y. Chen, S. Levine and M. Rao, Variable exponent, linear growth functionals in image processing, SIAM J. Appl. Math., 66 (2006), 1383-1406.doi: 10.1137/050624522.


    S. N. Elaydi, An Introduction to Difference Equations, Springer-Verlag, New York, 1999.doi: 10.1007/978-1-4757-3110-1.


    X. L. Fan and H. Zhang, Existence of solutions for $p(x)-$Lapacian dirichlet problem, Nonlinear Anal., Theory Methods Appl., 52 (2003), 1843-1852.doi: 10.1016/S0362-546X(02)00150-5.


    M. Galewski and R. Wieteska, A note on the multiplicity of solutions to anisotropic discrete BVP's, Appl. Math. Lett., 26 (2013), 524-529.doi: 10.1016/j.aml.2012.11.002.


    A. Guiro, I. Nyanquini and S. Ouaro, On the solvability of discrete nonlinear Neumann problems involving the $p(x)-$Laplacian, Adv. Difference Equ., 32 (2011), 14 pp.


    P. Harjulehto, P. Hästö, U. V. Le and M. Nuortio, Overview of differential equations with non-standard growth, Nonlinear Anal., 72 (2010), 4551-4574.doi: 10.1016/j.na.2010.02.033.


    B. Kone and S. Ouaro, Weak solutions for anisotropic discrete boundary value problems, J. Difference Equ. Appl., 17 (2011), 1537-1547.doi: 10.1080/10236191003657246.


    V. Lakshmikantham and D. Trigiante, Theory of Difference Equations: Numerical Methods and Applications, Academic Press, New York, 1988.


    S. Liu, Multiple periodic solutions for nonlinear difference systems involving the p-Laplacian, J. Difference Equ. Appl., 17 (2011), 1591-1598.doi: 10.1080/10236191003730480.


    N. Marcu and G. Molica Bisci, Existence and multiplicity results for nonlinear discrete inclusions, Electron. J. Differential Equations, (2012), 1-13.


    M. Mihăilescu, V. Rădulescu and S. Tersian, Eigenvalue problems for anisotropic discrete boundary value problems. J. Difference Equ. Appl., 15 (2009), 557-567.doi: 10.1080/10236190802214977.


    G. Molica Bisci and D. Repovs, On some variational algebraic problems, Adv. Nonlinear Analysis, 2 (2013), 127-146.


    G. Molica Bisci and D. Repovs, Nonlinear Algebraic Systems with discontinuous terms, J. Math. Anal. Appl., 398 (2013), 846-856.doi: 10.1016/j.jmaa.2012.09.046.


    M. Růžička, Electrorheological Fluids: Modelling and Mathematical Theory, Lecture Notes in Mathematics, Vol. 1748, Springer-Verlag, Berlin, 2000.doi: 10.1007/BFb0104029.


    P. Stehlík, On variational methods for periodic discrete problems, J. Difference Equ. Appl., 14 (2008), 259-273.doi: 10.1080/10236190701483160.


    Y. Tian, Z. Du and W. Ge, Existence results for discrete Sturm-Liouville problem via variational methods, J. Difference Equ. Appl., 13 (2007), 467-478.doi: 10.1080/10236190601086451.


    M. Willem, Minimax Theorem, Birkhäuser, 1996.doi: 10.1007/978-1-4612-4146-1.


    V. V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory, (Russian) Izv. Akad. Nauk SSSR Ser. Mat., 50 (1986), 675-710.

  • 加载中

Article Metrics

HTML views() PDF downloads(72) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint